| Model Number |
J864D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a lumpectomy procedure on (b)(6) 2022 and suture was used.During use on the patient, the needle was removed the surgeon saw the tip fall off the needle and into the drapes.Another like device was used to complete the procedure.There were no adverse consequences for the patient.There were no patient consequences reported.